Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

On universal enveloping algebras in a topological setting

Tom 230 / 2015

Daniel Beltiţă, Mihai Nicolae Studia Mathematica 230 (2015), 1-29 MSC: Primary 22A10; Secondary 22E65, 22E66, 17B65. DOI: 10.4064/sm8003-12-2015 Opublikowany online: 25 January 2016

Streszczenie

We study some embeddings of suitably topologized spaces of vector-valued smooth functions on topological groups, where smoothness is defined via differentiability along continuous one-parameter subgroups. As an application, we investigate the canonical correspondences between the universal enveloping algebra, the invariant local operators, and the convolution algebra of distributions supported at the unit element of any finite-dimensional Lie group, when one passes from finite-dimensional Lie groups to pre-Lie groups. The latter class includes for instance all locally compact groups, Banach–Lie groups, additive groups underlying locally convex vector spaces, and also mapping groups consisting of rapidly decreasing Lie group-valued functions.

Autorzy

  • Daniel BeltiţăInstitute of Mathematics “Simion Stoilow”
    of the Romanian Academy
    P.O. Box 1-764
    Bucureşti, Romania
    e-mail
    e-mail
  • Mihai NicolaePetroleum-Gas University of Ploieşti
    Bd. Bucureşti no. 39
    100680 Ploieşti, Romania
    and
    Institute of Mathematics “Simion Stoilow”
    of the Romanian Academy
    P.O. Box 1-764
    Bucureşti, Romania
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek